A member asked:

Having hypertension sice last week for4 consecutive days of flactuating bp 168/112, then this last few days i got 185/125 bp. i took catapres (clonidine) n garlic?

A doctor has provided 1 answer
Dr. Steven Ajluni answered

Specializes in Cardiology

Those bp's are quite high and a concern. Catapress is a BP med that can cause rebound elevations in BP if a dose is missed-it sounds like you need a reevaluation of your BP program. Garlic has no proven roe in p management.

Answered Jun 13, 2014

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Are there some side effects of clonidine for high blood pressure.?

A doctor has provided 1 answer

A member asked:

Is clonidine used to treat ADHD or high blood pressure?

10 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...